Pacific Journal of Mathematics

A note on commutative injective rings.

Victor Camillo

Article information

Source
Pacific J. Math., Volume 35, Number 1 (1970), 59-64.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971787

Mathematical Reviews number (MathSciNet)
MR0274436

Zentralblatt MATH identifier
0215.07801

Subjects
Primary: 13.90

Citation

Camillo, Victor. A note on commutative injective rings. Pacific J. Math. 35 (1970), no. 1, 59--64. https://projecteuclid.org/euclid.pjm/1102971787


Export citation

References

  • [1] V. Camillo, Balanced rings and a problem of Thrall, Trans. Amer. Math. Soc, 149 (1970), 143-153.
  • [2] C. Faith, Lectures on Injectve Modules and Quotient Rings, Springer-Verlag, New York, 1967.
  • [3] C. Faith,A general Wedderburn theorem, Bull. Amer. Math. Soc. 73 (1967), 65-67.
  • [4] J. Lanbeck, Lectures on Rings and Modules, Blaisdell, 1966.
  • [5] B. L. Osofsky, A generalization of quasi-Frobenius rings, J. of Algebra 4 (1966),, 373-387.